Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7843940, 11 pages
http://dx.doi.org/10.1155/2016/7843940
Research Article

Robust Quadratic Stabilizability and Control of Uncertain Linear Discrete-Time Stochastic Systems with State Delay

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266510, Shandong Province, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, Shandong Province, China

Received 20 May 2016; Revised 9 August 2016; Accepted 5 October 2016

Academic Editor: Abdellah Benzaouia

Copyright © 2016 Xiushan Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Söderström, Discrete-Time Stochastic Systems, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. Dragan, T. Morozan, and A.-M. Stoica, Mathematical Methods in Robust Control of Discrete-Time Linear Stochastic Systems, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Seierstad, Stochastic Control in Discrete and Continuous Time, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Zhang and C. Wang, “Robust stochastic stability of uncertain discrete-time impulsive Markovian jump delay systems with multiplicative noises,” International Journal of Systems Science, vol. 46, no. 12, pp. 2210–2220, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Zhang and B.-S. Chen, “On stabilizability and exact observability of stochastic systems with their applications,” Automatica, vol. 40, no. 1, pp. 87–94, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Li, X. Y. Zhou, and M. Ait Rami, “Indefinite stochastic linear quadratic control with Markovian jumps in infinite time horizon,” Journal of Global Optimization Theory and Applications, vol. 27, no. 2-3, pp. 149–175, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Hou, W. Zhang, and B.-S. Chen, “Study on general stability and stabilizability of linear discrete-time stochastic systems,” Asian Journal of Control, vol. 13, no. 6, pp. 977–987, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Lian and Z. Feng, “Passivity analysis and synthesis for a class of discrete-time switched stochastic systems with time-varying delay,” Asian Journal of Control, vol. 15, no. 2, pp. 501–511, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Zhang, Y. Zhao, and L. Sheng, “Some remarks on stability of stochastic singular systems with state-dependent noise,” Automatica, vol. 51, pp. 273–277, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Li, L. Wu, and P. Shi, “Stochastic stability of semi-Markovian jump systems with mode-dependent delays,” International Journal of Robust and Nonlinear Control, vol. 24, no. 18, pp. 3317–3330, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Huang and X. Mao, “Stability of singular stochastic systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 56, no. 2, pp. 424–429, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Sun, W. Zhang, and G. Li, “Stochastic admissibility of continuous-time singular Markov jump systems with general uncertain transition rates,” Journal of Shandong University of Science and Technology, vol. 35, no. 4, pp. 86–92, 2016. View at Google Scholar
  14. T. Senthilkumar and P. Balasubramaniam, “Delay-dependent robust stabilization and H control for uncertain stochastic T-S fuzzy systems with multiple time delays,” Iranian Journal of Fuzzy Systems, vol. 9, no. 2, pp. 89–111, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Xu, J. Lam, and C. Yang, “Quadratic stability and stabilization of uncertain linear discrete-time systems with state delay,” Systems and Control Letters, vol. 43, no. 2, pp. 77–84, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. Chen and Y. Shen, “Robust H filter design for neutral stochastic uncertain systems with time-varying delay,” Journal of Mathematical Analysis and Applications, vol. 353, no. 1, pp. 196–204, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J.-N. Li, Y. Zhang, and Y.-J. Pan, “Mean-square exponential stability and stabilisation of stochastic singular systems with multiple time-varying delays,” Circuits, Systems, and Signal Processing, vol. 34, no. 4, pp. 1187–1210, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. O. L. V. Costa, M. D. Fragoso, and R. P. Marques, Discrete-Time Markov Jump Linear Systems, Probability and Its Applications, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. E. Bouhtouri, D. Hinrichsen, and A. J. Pritchard, “H-type control for discrete-time stochastic systems,” International Journal of Robust Nonlinear Control, vol. 9, no. 13, pp. 923–948, 1999. View at Publisher · View at Google Scholar
  20. Z. Lin, Y. Lin, and W. Zhang, “A unified design for state and output feedback H control of nonlinear stochastic Markovian jump systems with state and disturbance-dependent noise,” Automatica, vol. 45, no. 12, pp. 2955–2962, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Zhang, P. Shi, S. K. Nguang, and Y. Song, “Robust finite-time H control for uncertain discrete-time singular systems with Markovian jumps,” IET Control Theory & Applications, vol. 8, no. 12, pp. 1105–1111, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. Li and Y. Shi, “State-feedback H control for stochastic time-delay nonlinear systems with state and disturbance-dependent noise,” International Journal of Control, vol. 85, no. 10, pp. 1515–1531, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. K. Mathiyalagan and R. Sakthivel, “Robust stabilization and H control for discrete-time stochastic genetic regulatory networks with time delays,” Canadian Journal of Physics, vol. 90, no. 10, pp. 939–953, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. W. Zhang, Y. Huang, and L. Xie, “Infinite horizon stochastic H2/H control for discrete-time systems with state and disturbance dependent noise,” Automatica, vol. 44, no. 9, pp. 2306–2316, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. X. Jiang, X. Tian, T. Zhang, and W. Zhang, “Robust quadratic stability and stabilizability of uncertain linear discrete-time stochastic systems with state delay,” in Proceedings of the 28th Chinese Control and Decision Conference (CCDC '16), pp. 1728–1732, Yinchuang, China, 2016.
  26. W. Wang, Y. Zhang, and X. Liang, “Exact observability of Markov jump stochastic systems with multiplicative noise,” Journal of Shandong University of Science and Technology, vol. 35, no. 3, pp. 99–105, 2016. View at Google Scholar
  27. W. Zhang, Q. Li, and Y. Hua, “Quadratic stabilization and output feedback H control of stochastic uncertain systems,” in Proceedings of the 5th World Congress on Intelligent Control and Automation (WCICA '04), pp. 728–732, Hangzhou, China, June 2004. View at Scopus